Overview
For the relief of the symptoms of colds and influenza. For oral administration only.
Only take during the day.
Should not use with other paracetamol-containing products, decongestants or cough and cold medicines.
Adults and Children over 16 years:
- Two capsules every four hours, up to a maximum of 4 doses in 24 hours if needed, or up to a maximum of three doses within any 24 hour period if a night-time paracetamol-containing product is taken before bedtime
- Minimum dosing interval: 4 hours
- Do not exceed the stated dose.
Children under 16 years:
- Not to be given to children under sixteen years of age
- Elderly: There is no specific requirement for dosage reduction in the elderly
Reviews
There are no reviews yet.